Cant afford to get my dilaudid yet for a week. But i still have some left over opana er. Will this help?
rainrenaye, yes it will ease the wds. i am on a slow taper from percocet 10/325.its living hell for me but im finally getting somewhere with this whole situation. at times ive run out i will rely on my vicoden es that i have had previously and just been sitting in the cabinet. hope this helped
They will help the withdrawls but be careful on how many you take, how much Dilaudid were you taking or are taking and are you taking it in a pill form or shooting it or putting in your you know what? some people call this boofing when they put it in there... oh how do i say this without being to grafic? your butt? sorry to be so blunt but i had an ex girlfriend who i caught doing that.. so your on 4mgs of Dilaudid and you ran out cause you were probaly taking to much right? and now your having withdrawls and they suck my friend i know because i was in the hosp when i fell off a 3 story building and broke my back and pretty much every bone in my body, concrete does not give at all when you fall and hit it..
they were shooting me with liquid Dilaudid every 4 hrs and 6 mgs and it is ten times stronger then morfhine and very addicting, as a matter of fact i was in the hosp for 3 weeks and the last week they had to wean me off the Dialudid because of the power of addiction and it is bad!!! I hope your not withdrawling to bad because it does suck.. Drink plenty of gator aid and try to eat no matter how hard it is to do but you must eat something and stay hydrated and if you can take walks around the block a few times if you can and take 800mg motrin for body pain and if your having a sinus problem or sneezing alot then get a good sinus med from the pharmacy, the 12 or 24hr brand that you have to sign for.. if i can help plz ask.. Have you googled the thomas rescipe? if not do it and it will help with withdrawls and it gives you good info for withdrawls... ive been on pain meds fro 7yrs and i am slowly trying to get off of them because i want my life back and i am going to try and find a natraul healthy way to try and deal with it.. withdrawls suck, beleve me ive been there and done that so many times.. Hope i could be of some kind of help my friend.. Mickey from shi-town.. God Bless
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jul 2011 • 3 answers
Do you get withdrawal if you go from 50 mgs to 25 mgs of fentanyl if u r taking 4 mgs of dilaudid 6?
Posted 29 Aug 2011 • 2 answers
Posted 23 Feb 2012 • 1 answer
Pain - Hi! I take hydromorph contin 12 mgs twicw a day and I also take dilaudid 4 mgs every 4 hours?
Posted 31 Mar 2012 • 1 answer
I started me off on 60mg of Oxycontin er daily I switched to 16mg of dilaudid er good choice or bad?
Posted 15 May 2012 • 2 answers